Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

tylenol in bad cramps

girls only please i have really bad cramps when im in school =/?
i have to go to school tomorrow and i always get really bad cramps that i feel like im going to pass out , i take tylenol and that doesn't really work any suggestions on what i can do when im in school ? maybe some suggestions on what i can do without taking medication thanks so so much to anyone that answers my question.
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hmm have you talked to your doctor about what you can do? Some medical problems can cause extremely painful menstrual cramps. I think you should make an appointment with your doctor to see if anything can be done to help you with this problem. Good Luck, I am sorry you are having to deal with this! PS. I honestly don't see how you women do it! I can imagine having to go through menstrual cramps or child birth. I have much respect for you! Yea for women!! lol
Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor